# SDR ASAA0380633

- Difficulty date: October 11, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED LOOSE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
